# SDR SIMA20170903005

- Difficulty date: September 3, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N682AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500826
- Aircraft time: 32,643 hours, 28,186 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81502
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 EMERGENCY LIGHT IS DAMAGED ON THE END.  REPLACED THE EMERGENCY LIGHT IAW AMM 33-50-12.
